Spin domains in one-dimensional conservative polariton solitons

Sich, M., Tapia-Rodriguez, L.E., Sigurdsson, H. et al. (9 more authors) (2018) Spin domains in one-dimensional conservative polariton solitons. ACS Photonics, 5 (12). pp. 5095-5102. ISSN 2330-4022

Abstract

Metadata

Authors/Creators:
  • Sich, M.
  • Tapia-Rodriguez, L.E.
  • Sigurdsson, H.
  • Walker, P.M.
  • Clarke, E.
  • Shelykh, I.A.
  • Royall, B.
  • Sedov, E.S.
  • Kavokin, A.V.
  • Skryabin, D.V.
  • Skolnick, M.S. https://orcid.org/0000-0002-3972-8344
  • Krizhanovskii, D.N.
Copyright, Publisher and Additional Information: © 2018 American Chemical Society. This is an open access article published under a Creative Commons Attribution (CC-BY) License (https://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution and reproduction in any medium, provided the author and source are cited.
Keywords: Exciton−polariton; microcavity; nonlinear physics; one-dimensional kinetics; soliton; TE−TM splitting
Dates:
  • Published (online): 12 November 2018
  • Published: 19 December 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > Department of Physics and Astronomy (Sheffield)
Funding Information:
FunderGrant number
ENGINEERING AND PHYSICAL SCIENCE RESEARCH COUNCIL (EPSRC)EP/N031776/1
Depositing User: Symplectic Sheffield
Date Deposited: 18 Jan 2019 16:23
Last Modified: 18 Jan 2019 16:23
Published Version: https://doi.org/10.1021/acsphotonics.8b01410
Status: Published
Publisher: American Chemical Society
Refereed: Yes
Identification Number: https://doi.org/10.1021/acsphotonics.8b01410

Share / Export

Statistics